# SDR A6WA2018091046041

- Difficulty date: September 3, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 34,942 hours, 33,874 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 601R3505064
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM MEMBER PN: 601R35050-64 CUT BY CARGO DOOR CABLES. REPLACED BEAM IAW SRM 51-42-21, 51-42-06.
